# SDR RAIA970219

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 879
- System (JASC): 3425 · Integrated Flight System
- Part: Hsi
- Part number: 7002493902
- Condition: Failed
- Location: Lt Cockpit
- Part time: 9,594 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7358 - CAPTAINS HSI SEIZED, COMPASS CARD WOULD NOT MOVE.  MAINTENANCE REPLACED THE CAPTAINS HSI.  (M)
